MathSciNet Relay Station
MathSciNet bibliographic data
MR311470 (47 #32) 02G05 (02F20)
Hájek, Petr On interpretability in set theories. Comment. Math. Univ. Carolinae 12 (1971), 73–79.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement